- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Recently Accepted Articles ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 529602, 19 pages
Numerical Solutions to Fractional Perturbed Volterra Equations
1Faculty of Mathematics, Computer Science and Econometrics, University of Zielona
Góra, ul. Szafrana 4a, 65-516 Zielona Góra, Poland
2Faculty of Physics and Astronomy, University of Zielona Góra, ul. Szafrana 4a, 65-516 Zielona Góra, Poland
Received 8 June 2012; Revised 27 October 2012; Accepted 27 October 2012
Academic Editor: Dumitru Bǎleanu
Copyright © 2012 B. Bandrowski et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- J. Prüss, Evolutionary Integral Equations and Applications, Birkhäuser, 1993.
- A. Karczewska and C. Lizama, “Stochastic Volterra equations under perturbations,” preparation.
- H. Holden, B. Øksendal, J. Ubøe, and T. Zhang, Stochastic Partial Differential Equations, Birkhäuser Boston Inc., Boston, Mass, USA, 1996.
- A. Kilbas, H. Srivastava, and J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematical Studies, Elsevier, 2006.
- Leszczyński, An Introduction to Fractional Mechanics, The Publishing Office of Czestochowa University of Technology, Czestochowa, Poland, 2011.
- R. L. Magin, Fractional Calculus in Bioengineering, Begel House Inc, Redding, Calif, USA, 2006.
- F. Mainardi, “Fractional calculus: some basic problems in continuum and statistical mechanics,” in Fractals and Fractional Calculus in Continuum Mechanics (Udine, 1996), vol. 378, pp. 291–348, Springer, Vienna, Austria, 1997.
- A. Karczewska, Convolution Type Stochastic Volterra Equations, vol. 10 of Lecture Notes in Nonlinear Analysis, Juliusz Schauder Center for Nonlinear Studies, 2007.
- A. Karczewska and C. Lizama, “On stochastic fractional Volterra equations in Hilbert space,” Discrete and Continuous Dynamical Systems A, pp. 541–550, 2007.
- A. Karczewska and C. Lizama, “Stochastic Volterra equations driven by cylindrical Wiener process,” Journal of Evolution Equations, vol. 7, no. 2, pp. 373–386, 2007.
- A. Karczewska, “On difficulties appearing in the study of stochastic Volterra equations,” in Quantum probability and related topics, vol. 27, pp. 214–226, World Scientific, 2011.
- A. Karczewska and C. Lizama, “Solutions to stochastic fractional relaxation equation,” Physica Scripta T, vol. 136, Article ID 014030, 2009.
- A. Karczewska and C. Lizama, “Strong solutions to stochastic Volterra equations,” Journal of Mathematical Analysis and Applications, vol. 349, no. 2, pp. 301–310, 2009.
- A. Karczewska and C. Lizama, “Solutions to stochastic fractional oscillation equations,” Applied Mathematics Letters, vol. 23, no. 11, pp. 1361–1366, 2010.
- Y. Fujita, “Integrodifferential equation which interpolates the heat equation and the wave equation,” Osaka Journal of Mathematics, vol. 27, no. 2, pp. 309–321, 1990.
- W. R. Schneider and W. Wyss, “Fractional diffusion and wave equations,” Journal of Mathematical Physics, vol. 30, no. 1, pp. 134–144, 1989.
- D. Baleanu, K. Diethelm, E. Scalas, and J. J. Trujillo, Fractional Calculus Models and Numerical Methods, Complexity, Nonlinearity and Chaos, World Scientific, Boston, Mass, USA, 2012.
- I. Podlubny, Fractional Differential Equations, vol. 198, Academic Press, San Diego, Calif, USA, 1999.
- S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Gordon and Breach Science, Linghorne Pa, USA, 1993.
- D. Baleanu and J. I. Trujillo, “A new method of finding the fractional Euler-Lagrange and Hamilton equations within Caputo fractional derivatives,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 5, pp. 1111–1115, 2010.
- R. Gorenflo and F. Mainardi, “Fractional calculus: integral and differential equations of fractional order,” in Fractals and Fractional Calculus in Continuum Mechanics (Udine, 1996), vol. 378 of CISM Courses and Lectures, pp. 223–276, Springer, Vienna, Austria, 1997.
- J. Sabatier and O. P. Agrawal, Tenreiro Machado, Advances in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering, Springer, Berlin, Germany, 2007.
- R. Hilfer, Ed., Applications of Fractional Calculus in Physics, World Scientific, Singapore, 2000.
- R. Magin, X. Feng, and D. Baleanu, “Solving the fractional order Bloch equation,” Concepts in Magnetic Resonance Part A, vol. 34, no. 1, pp. 16–23, 2009.
- R. L. Magin, “Fractional calculus models of complex dynamics in biological tissues,” Computers & Mathematics with Applications, vol. 59, no. 5, pp. 1586–1593, 2010.
- C. Canuto, M. Y. Hussaini, A. Quarteroni, and T. A. Zang, Spectral Methods, Springer, Berlin, Germany, 2006.
- C. Li, F. Zeng, and F. Liu, “Spectral approximations to the fractional integral and derivative,” Fractional Calculus and Applied Analysis, vol. 15, no. 3, pp. 383–406, 2012.
- B. Bandrowski, A. Karczewska, and P. Rozmej, “Numerical solutions to integral equations equivalent to differential equations with fractional time,” International Journal of Applied Mathematics and Computer Science, vol. 20, no. 2, pp. 261–269, 2010.
- R. Barrett, M. Berry, T. F. Chan, and et al., Templates for the Solution of Linear Systems: Building Blocks for Iterative Methods, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, Pa, USA, 1994.
- H. A. van der Vorst, “Bi-CGSTAB: a fast and smoothly converging variant of Bi-CG for the solution of nonsymmetric linear systems,” Society for Industrial and Applied Mathematics, vol. 13, no. 2, pp. 631–644, 1992.
- Y. Saad and M. H. Schultz, “GMRES: a generalized minimal residual algorithm for solving nonsymmetric linear systems,” Society for Industrial and Applied Mathematics, vol. 7, no. 3, pp. 856–869, 1986.
- D. Kincaid and W. Cheney, Numerical Analysis: Mathematics of Scientific Computing, University of Texas at Austin, 2002.